×

zbMATH — the first resource for mathematics

Twisted homogeneous coordinate rings. (English) Zbl 0717.14001
Let \((X,\sigma)\) a pair consisting of a noetherian scheme \(X\) over a field \(k\) and an automorphism \(\sigma\) of \(X\). An invertible sheaf \({\mathcal L}\) on \(X\) is \(\sigma\)-ample if for every coherent sheaf \({\mathcal F}\) on \(X\), \(H^ q(X,{\mathcal L}\otimes {\mathcal L}^{\sigma}\otimes...\otimes {\mathcal L}^{\sigma^{n-1}}\otimes {\mathcal F})=0\) for \(q>0\) and sufficiently large \(n\). Let \(B=B(X,\sigma,{\mathcal L})\) be the twisted homogeneous coordinate ring of \(X\). On the other hand, let (\({\mathcal O}_ X\)-mod) be the category of quasi-coherent sheaves on \(X\), and (\(B\)-gr) the category of graded left modules over a graded ring \(B\). A graded module \(M=\oplus M_ n\) is called right bounded if \(M_ n=0\) for sufficiently large \(n\) and torsion if it is a direct limit of right bounded modules. Let (tors) be the subcategory of (\(B\)-gr) of torsion modules.
The aim of the paper is to prove that the categories (\({\mathcal O}_ X\)-mod) and (\(B\)-gr)/(tors) are naturally equivalent and that \(B\) is a finitely generated noetherian \(k\)-algebra. Finally, the case of a smooth surface is considered.
Reviewer: C.-P.Ionescu

MSC:
14A15 Schemes and morphisms
14C20 Divisors, linear systems, invertible sheaves
18F99 Categories in geometry and topology
14A05 Relevant commutative algebra
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Artin, M; Tate, J; Van den Bergh, M, Some algebras associated to automorphisms of elliptic curves, (), (to appear) · Zbl 0744.14024
[2] Grothendieck, A, Sur une note de mattuck-Tate, J. reine angew. math., 200, 208-215, (1958) · Zbl 0084.16904
[3] Griffiths, P; Harris, J, Principles of algebraic geometry, (), 741
[4] Murre, J.P, On contravariant functors from the category of preschemes over a field into the category of abelian groups, Publ. inst. math. hautes etudes sci., No. 23, (1964) · Zbl 0142.18402
[5] Nǎstäsescu, C; Van Oystaeyen, F, Graded ring theory, (), 16 · Zbl 0494.16001
[6] Serre, J.-P, Faisceaux algébriques cohérents, Ann. of math., 61, 197, (1955) · Zbl 0067.16201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.